# SDR DALA2015101306140

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 53,075 hours, 6,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FRAMES 33-37, Y2462, SEAT TRACK FOUND CORRODED.   REPLACED THE SEAT TRACK.
